A kind of conserved quantity of Mei symmetry for general holonomic mechanical systems
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2010, Vol. 59 Issue (1): 7-10    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
A kind of conserved quantity of Mei symmetry for general holonomic mechanical systems
Liu Yang-Kui
陇东学院物理与电子工程学院,庆阳 745000
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn